|Late night events and Efavirenz
Oct 31, 2012
Hey! I recently started my treatment with medicines and I'm taking Efavirenz with Lamivudine and Tenofovir fumarate every day at 11 pm. Thing is, after some time I take the Efavirenz, I start getting some really bad psychic side effects (dizziness, my head feels heavy, etc.). I know this is sort of normal, but whenever I have some night events i.e.: a friends marriage, or a reunion, I'm not sure if I can take the efavirenz later, right before bed or still stick to my 11 pm daily dose. Can I take the Lamivudine and Tenofovir at 11pm and then Efavirenz right before going to bed, so I can enjoy my time at these events? Does this compromise my treatment? Thanks in advance!
| Response from Dr. Henry
Should be able to safely vary timing of efavirenz in the occasional situations you describe so that you alter the dose to fit your actual bedtime so that you are not out and about in the hours after taking efavirenz. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Penis Discharge After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.